# SDR MEX2002307

- Difficulty date: September 22, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS66411LS666
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 23,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RETURNED FROM FLIGHT AS CONSEQUENCE OF THE LIGHT (RT HYD PRESS LOW) AT PLATFORM, TECH SUPPLIED 14 QTS OF HYDRAULIC FLUID.  RIGHT ENGINE WAS STARTED BUT THE PRESSURE INDICATION OF MAIN PUMP WAS NOT SHOWN.  SUCH PUMP WAS REPLACED AND DURING THE TESTS A PIPELINE WAS FOUND WITH DAMAGES IAW MM.  THE PIPELINE WAS REPLACED WITH A FLEXIBLE HOSE, TESTS OK.  THE WATER SEPARATORS AND THE PUMP FILTERS WERE REPLACED AS CONSEQUENCE OF AN HYDRAULIC SMELL IN CABIN AND FILTER OBSTRUCTION INDICATION.  HYDRAULIC PUMP WAS REPLACED IAW MM, THE PIPELINE TO THE FILTERS RETURN LINE WAS CHANGED IAW MM, TESTS OK.
